Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 9516839, 8 pages
http://dx.doi.org/10.1155/2016/9516839
Research Article

On a Generalization of the Hilbert Frame Generated by the Bilinear Mapping

1Institute of Mathematics and Mechanics of NAS of Azerbaijan, Azerbaijan
2Baku State University, Azerbaijan

Received 17 November 2015; Accepted 11 February 2016

Academic Editor: Miguel Martín

Copyright © 2016 Migdad Ismailov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.